MAUDE Adverse Event Report: GAIA SECOND; GUIDE WIRE

GAIA SECOND; GUIDE WIRE
Model Number AHW14R008P
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Dr (b)(6) said while trying to cross left main lesion the tip of the gaia 2nd was engaged in lesion and not moving.The tip may have been trapped in heavy calcium and would not move forward, he started to remove wire which did not come out easily and may have broke or separated at tip.Prior in the case he said a raider wire also broke.Dr (b)(6) used several wires during case and was able to cross lesion with astato 20 and fielder xt.Because of angle of vessel he was not able to treat lesion with balloon/stent or any other treatment device.No part of wire was left in patient, and md states patient was stable with no complications at end of case.

Brand Name
GAIA SECOND
Common Device Name
GUIDE WIRE
MDR Report Key12625633
Report Number3004718255-2021-00238
Device Sequence Number4165487
Product Code DQX
UDI-Device Identifier04547327094702
UDI-Public(01)04547327094702(17)240229(10)210313A181
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
Report Date (Section F) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberAHW14R008P
Device Catalogue NumberAHW14R008P
Device Lot Number210313A181
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/12/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer10/13/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age71 YR
Date Report Sent to FDA10/13/2021